MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORBABLE CORTEX SCREW 3MM-STERILE; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 1.5MM RAPID RESORBABLE CORTEX SCREW 3MM-STERILE; BONE PLATE
Model Number 805.603.10S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Date of Event 07/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Expiration date and lot number unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).The reported event required medical/surgical intervention to preclude permanent damage to a body structure.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed; no conclusion could be drawn at the time of filing this report.Investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2017, a hardware removal of rapid resorbable strut plate was performed due to infection.There was an unknown allegation against the battery pack-sterile for battery powered driver.On an unknown date, the patient presented with fever and infection at the surgical site.The parents admitted allowing their dog to lick the wound site on babies head that probably caused the infection.Initially, the patient had a sagittal synostosis procedure on (b)(6) 2017.It is unknown if there was a surgical delay.Procedure outcome and patient status were unknown.This complaint involves one (1) device.This report is 5 of 5 for (b)(4).

Brand Name
1.5MM RAPID RESORBABLE CORTEX SCREW 3MM-STERILE
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8755714
Report Number2939274-2019-58988
Device Sequence Number19332551
Product Code JEY
UDI-Device Identifier20887587061631
UDI-Public(01)20887587061631
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number805.603.10S
Device Catalogue Number805.603.10S
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2019
Initial Report FDA Received Date07/02/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age6 MO